# SDR 2003UALA00125

- Difficulty date: January 30, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 43,082 hours, 22,479 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOPERATIVE FROM ROW 15 TO THE REAR OF AIRCRAFT.  REPLACED INVERTER AND POWER CABLE AT ROW 18,  EEL LIGHTS OP CHECKED GOOD.
